MAUDE Adverse Event Report: BECTON DICKINSON SHARPS COLL SLIDE CLOSE 9GAL GASKET RED; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON SHARPS COLL SLIDE CLOSE 9GAL GASKET RED; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305602
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/03/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The manufacturing location for this product is (b)(4).This site is an oem manufacturing site.Medical device expiration date: n/a.(b)(6).A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that sharps coll slide close 9gal gasket red was missing the label.The following information was provided by the initial reporter: material no: 305602, batch no: 8322927.It was reported that 1 case of containers were missing the white un label.We did come across 1 case where the containers were missing the white un label.I advised of this and have put the 1 case off to the side.I advised that the un code is a us requirement and the containers are still sellable.As such, we will not be returning the affected product.
 
Additional Manufacturer Narrative
It was reported one case of containers were missing the white un label.A sample nor photo representation were provided for evaluation.A review of the device history record (dhr) for the reported lot was performed and there were no issues found for missing label during the manufacturing process of the reported lot.A review of non-conforming material report (ncmr) was performed for the last twelve months and did not identify any nonconformance.There is not enough information provided like a picture from the missing label to determine or confirm the root cause of this non-conformance.However, the lack of label is an issue directly related to manufacturing process and is considered an omission error during the manufacturing process.A complaint review for the last twelve months did not identify any other reported complaint for the related issue.The label is 100% visually inspected by production and a second inspection based on an aql sampling plan is performed by quality inspectors.As preventive action a quality alert will be posted within the manufacturing process for this product line.Bd will continue to monitor for any trends.
 
Event or Problem Description
It was reported that sharps coll slide close 9gal gasket red was missing the label.The following information was provided by the initial reporter: material no: 305602 batch no: 8322927.It was reported that 1 case of containers were missing the white un label.We did come across 1 case where the containers were missing the white un label.I advised of this and have put the 1 case off to the side.I advised that the un code is a us requirement and the containers are still sellable.As such, we will not be returning the affected product.

Brand Name
SHARPS COLL SLIDE CLOSE 9GAL GASKET RED
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key8624023
Report Number2243072-2019-00967
Device Sequence Number1858320
Product Code FMI
UDI-Device Identifier50382903056021
UDI-Public50382903056021
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K943575
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305602
Device Lot Number8322927
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/03/2019
Supplement Date Received by Manufacturer05/03/2019
Initial Report FDA Received Date05/20/2019
Supplement Report FDA Received Date06/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;